# SDR DALA1155676310

- Difficulty date: September 27, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

28/240 RIGHT BS 1265 FRAME INNER CHORD AND WEB, DONE NDT HFEC INSPECTION.  FOUND CRACK INDICATION AT A, B, C HOLE.  MAINTENANCE PERFORMED THE REPAIR PER ER/A 495593-14 AD REV ORIG AT 1900 FLIGHT CYCLES INTERVALS AFTER SECTION I UNTIL SECTION III.
